# SDR DL738002148

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 3,615 hours, 1,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Component: Filter, AB0470044
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O SMOKE SMELLED IN CABIN AND COCKPIT.  SMOKE SEEN IN FWD LAV.  UNABLE TO DUPLICATE ON THUROUGH OPERATIONAL INSPECTION OF ENGINES AND ENVIRONMENTAL CONTROL SYSTEMS.  REPLACED RECIRC AIR FILTERS AS PRECAUTION.
